# SDR MALA954549

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Assy
- Part number: 2751000385
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DLT 3492 - AFTER TAKEOFF FROM STC, THE LEFT MAIN LANDING GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE PROBLEM RECURRED AFTER THE CREW CYCLED THE GEAR.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT GEAR UPLOCK HOOK ASSY.  SYSTEM OPERATED SATISFACTORILY.  (M)
